# SDR DALA2014122306947

- Difficulty date: December 22, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 111,512 hours, 16,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN CRACKED APPROXIMATELY .250 IN BEYOND COUNTERSINK AT GROUP A FASTENER AFT ROW INBD FASTENER.  REPAIRED IAW ERA 531304-14.
